American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] S. Grekas and S. Mercourakis. On the measure theoretic structure of compact groups. Trans. Amer. Math. Soc. 350 (1998) 2779-2796. MR 1473441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joseph Shipman. Cardinal conditions for strong Fubini theorems . Trans. Amer. Math. Soc. 321 (1990) 465-481. MR 1025758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roy A. Johnson. Products of two Borel measures . Trans. Amer. Math. Soc. 269 (1982) 611-625. MR 637713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. J. Gardner and W. F. Pfeffer. Some undecidability results concerning Radon measures . Trans. Amer. Math. Soc. 259 (1980) 65-74. MR 561823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Larry Q. Eifler. Some open mapping theorems for marginals . Trans. Amer. Math. Soc. 211 (1975) 311-319. MR 0387533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dorothy Maharam. On smoothing compact measure spaces by multiplication . Trans. Amer. Math. Soc. 204 (1975) 1-39. MR 0374367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Edward Sinclair. A finitely additive generalization of the Fichtenholz-Lichtenstein theorem . Trans. Amer. Math. Soc. 193 (1974) 359-374. MR 0417371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John F. Randolph. Carath\'eodory measure and a generalization of the Gauss-Green lemma . Trans. Amer. Math. Soc. 38 (1935) 531-548. MR 1501827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ernest B. Lytle. Addenda and errata: ``Proper multiple integrals over iterable fields'' [Trans.\ Amer.\ Math.\ Soc. {\bf 11} (1910), no. 1, 25--36; 1500854] . Trans. Amer. Math. Soc. 15 (1914) 504-505. MR 1500492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Burton H. Camp. Singular multiple integrals, with applications to series . Trans. Amer. Math. Soc. 14 (1913) 42-64. MR 1500935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. K. Lamond. Improper multiple integrals over iterable fields . Trans. Amer. Math. Soc. 13 (1912) 434-444. MR 1500927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ernest B. Lytle. Proper multiple integrals over iterable fields . Trans. Amer. Math. Soc. 11 (1910) 25-36. MR 1500854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. G. D. Richardson. The integration of a sequence of functions and its application to iterated integrals . Trans. Amer. Math. Soc. 9 (1908) 339-372. MR 1500817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia